# SDR VTZA97278

- Difficulty date: May 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N318UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41041
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 22260C020303
- Condition: Failed
- Location: Cabin
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAD/BTV - FLT 6400 - DURING CLIMB AT 0810 HRS ON 5-16-97, MADE AN UNSCHEDULED LANDING DUE AIRCRAFT WOULD NOT PRESSURIZE IN AUTO OR MANUAL MODE.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED PRESSURE CONTROLLER.  OPS CHECK OK.  AIRCRAFT RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
